Clozapine戒斷症狀: 一例報告

洪 錦益, Chia-Yih Liu, 沈 晟, Yong-Yi Yang

Research output: Contribution to journalJournal Article peer-review

Abstract

     目的:本文報告一位停用 clozapine,在轉換成其它傳統抗精神藥物或 risperidone 時,引起戒斷症狀之個案,並回顧文獻, 討論 clozapine 戒斷症狀之可能機 制,及 clozapine 在轉換時應如何處理、治療。 病例報告:一位 25 歲男性精神分裂患者 ,於使用 clozapine 一個月後,停用 clozapine 轉換成 sulpiride。clozapine 停用後第 五天,患者出現頭痛、頭暈、噁心、嘔吐、腹瀉、焦慮不安等症狀。再將藥物重新用回 clozapine 二星期,精神症狀改善有限,此時再加上 risperidone,同時將 clozapine 慢 慢減量。 當 clozapine 減至 50 mg 時,患者又出現頭痛、頭暈、噁心、焦慮不安之現象 , 但症狀較前次輕微且持續時間較短。 結論:clozapine 在必須停用時,應花 1-2 星期 慢慢減量,同時加上其它抗精神藥物。 這種慢慢減量過程,即使在與 risperidone 互相轉 換時也不應省略,且轉換過應密切觀察。
     Objective: To report a case of clozapine withdrawal syndrome, and discuss the possible pharmacological mechanisms of clozapine withdrawal. Case Report: A 25 year-old male patient with a diagnosis of undifferentiated type of schizophrenia, who had been under clozapine for one month, was switched from clozapine to sulpiride. Five days later, he began to experience headache, nausea, vomiting, dizziness and anxiety. These symptoms lasted for about 1 week. So, sulpiride was stopped 12 days after administration and clozapine was restarted. Because of limited improvement of psychotic symptoms, clozapine was switched to risperidone 2 weeks later with a slow tapering. However, he experienced headache, dizziness, and nausea again when clozapine was tapered to 50 mg per day. Conclusion: The literature suggests that the preferred method for stopping clozapine appears to be a slow tapering, which should take place over one to two weeks, with prior addition of typical or atypical neuroleptic drugs. Switching a patient from clozapine to atypical neuroleptics, such as risperidone, does not mean that such tapering is unnecessary. Close monitoring of clinical condition during switching program is necessary.
Original languageChinese (Traditional)
Pages (from-to)83-88
Journal臺灣精神醫學
Volume12
Issue number4
StatePublished - 1998

Cite this